Mean curvature and the heat equation.
Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 437-464
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__215_1_174621,
author = {M. van den Berg and J.F. Le Gall},
title = {Mean curvature and the heat equation.},
journal = {Mathematische Zeitschrift},
pages = {437--464},
year = {1994},
volume = {215},
number = {1},
zbl = {0791.58089},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174621/}
}
M. van den Berg; J.F. Le Gall. Mean curvature and the heat equation.. Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 437-464. http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174621/